# SDR CA951221016

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Part number: 212076146001
- Condition: Cracked
- Location: Hyd Sys
- Part time: 9,487 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)HYDRAULIC FITTING REMOVED, INSPECTION REVEALED CRACK ON THREADED MALE NIPPLE END.
